# SDR SWAA2012062005090

- Difficulty date: June 2, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 3,531 hours, 24,246 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEEL BEAM ANGLE CRACKED AT STA 752.  REPAIRED KEEL BEAM IAW SRM.
